# SDR KBM2006F00182

- Difficulty date: May 6, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 01077006203
- Part serial: 17438
- Condition: Inoperative
- Location: Anticollision Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT INOPERATIVE, REMOVED AND REPLACED.  (K)
